# SDR SWAA2019072235199

- Difficulty date: July 14, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 34,428 hours, 20,768 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB #4 STA. 120.30 FORWARD OUTBOARD LOWER FLANGE CRACKED AT RADIUS.  REPAIRED RIB IAW SRM.
